# SDR MASA2017072312487

- Difficulty date: July 23, 2017
- Submitted: July 23, 2017
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 31,444 hours, 25,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 13 EMERGENCY EXIT SIGNS INOP. REPLACED BATT PACK 4.
